# SDR 99ZZZX4125

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401HC
- Make and model: Beech 200BEECH
- Aircraft serial: BB1294
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 312312201
- Condition: Sticking
- Location: Engine
- Part time: 3,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE STICKING AT HIGH POWER SETTINGS INTERMITTENTLY.
